# SDR AALA201708079005

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 64,533 hours, 17,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT L4 EXIT SIGN BROKEN. RE-SECURED EXIT SIGN PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
